# SDR F3LA2022102100138

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 08640
- Aircraft time: 10,473 hours, 4,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Part number: D2755002800051
- Condition: Stuck
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM F/CTL FLAPS LOCKED, LESS THAN FLAPS ONE, QRH PROCEDURES APPLIED INCREASED APPROACH SPEED.  EMERGENCY DECLARED.   PERFORMED TSM 27-51-00-810-818-A STEP # 1 AND FOUND FLAP CARRIAGE REQUIRED LUBE LUBRICATED L/H AND R/H FLAP CARRIAGES IAW AMM 12-22-27-640-004-A. AC IS OK FOR SERVICE.  PERFORMED TSM 27-51-00-810-818-A STEP #1 NO DEFECTS NOTED AT THIS TIME.  REPLACED R/H INBOARD SEAL IAW AMM 57-55-11-960-801-A.
